# SDR HEEA968478

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Defective
- Location: Eng Comp
- Part time: 988 hours
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO IMPELLER RETIREMENT.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  FAILED GO,NO-GO GUAGE INSPECTION ON SPUR ADAPTER GEARSHAFT FORWARD AND AFT SPLINES. INSTALLED NEW PART.
